# SDR EE4Y201111170624

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 17,112 hours, 8,171 cycles
- Engine: Iae V2524A5
- Engine time: 17,112 hours, 8,171 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052202
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, PYLON AFT FIXED FAIRING, OUTBD AND INBD LATERAL SKIN PANEL WITH CORROSION.  THE FAIRING SKIN PANEL REPAIRED IAW SRM GUIDELINES.
